I have been taking Victoza for about 6 monhts, not controling my blood sugars and so they increased my dose from 1.2 to 1.8 since then I have expereinced leg cramps similar to what I had when I took metformin. Is anyone else had leg cramps?
Leg cramps is not a reported side effect of Victoza.
See the link below also:
Yes I started to get severe cramping in my legs, side, stomach, along with a few other areas. I reduced my Victoza from 1.2 to 0.6 ml and it has disappeared. I did this about five days ago and will be contacting my Doctor about this side effect as soon as I can this week.
My last leg cramp took several days for the pain to disappear.
I just started Victoza this week. I started having leg cramps the FIRST day, and every day since. I hope they go away soon! I couldn't find any other reference to cramps and Victoza on the web.
I do have Fibromyalgia and diabetic neuropathy. But never had this kind of cramp on a continuing basis.
Hope yours has cleared up... would like to know. Any others have cramps too?
I have had sleep waking leg/foot/toe cramps LONG before starting Victoza(3/5/2012). Mostly at night but on occasion during the day if standing. Not unusual to get a cramp if using lawn mower or snow blower.
MY feeling is that it is statin related. I take Lovastatin 40 MG 1 daily.
Been on V for a week and can not blame V but have had cramps for the first 4 days after I started my injection (Tue-Fri). None last night.
I have discussed with MANY Doctors and can summarize with one specialists comment.
"Bob I have good news and bad news.
The bad news is that medical science is well aware of leg/foot/toe cramps but has NO CLUE what the cause/cure/prevention is.
The good news is that it is not fatal"
I keep searching... and monitoring.
Meanwhile I keep a running xls of the cramps and locations.
Left Right Toes Foot Leg
152 172 57 100 171
Above is since 10/7/2005 (occurrences)
Hope this helps and look forward top other comments.
Am I the only one with cramps?
I have not personally had leg cramps, however I have been told it can reduce your potassium which would cause leg cramps. I was told to increase fluids to assist in not getting such cramps. Hope this helps.
I have had severe body cramps for the last 3 yrs. I have been to doctors, took steroid shots and nothing helped. Then I started searching to all meds. Victoza was and still is causing pain even though I stopped taking it 2 weeks ago. How long does it take to get out of,my system?
I've been on victoza for over 7 to 8 mths maybe longer. It does control my blood sugar but is causing leg cramps and leg buckling. When my leg buckles I cannot walk. Last night my leg was in so much pain it woke me up. I also previously experienced this with trulicity as well. Once I stopped the trulicity the leg pain stopped. Will be conversing with my endocrinologist.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.